advertisement
Question
Posted by: Anon | 2010/06/22

Discharge

I have been having this brown discharge for years now, it normally happens a day before menstruation up to three days after menstruation and also come back during ovulation. I have done papsmears and according to the doctor it is not something thath i should worry about. I started my periods on teh 9th for this month and ever since the discahrge have not top, i feel like I am forever having my peiod. I there something i can take that will take the whole of it out. I am suffering from endometriosis and I am not sure whether this mihgt be the cause.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Endometriosis can cause heavy bleeding but should not cause ongoing spotting. The Pill might help.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010/06/27

Endometriosis can cause heavy bleeding but should not cause ongoing spotting. The Pill might help.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement